# SDR USAA990118

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 965
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1.5 INCH CRACK AT STATION 965 BULKHEAD RT, BELTFRAME BETWEEN LONGERON 16-15.  SPLICED IN NEW SECTION OF FRAME PER DACO DRAWING NR 9912243.  (M)
